Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 86, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 22, 2014, 6:02 PM MDT for Baca County, Bent County, Prowers County, Colorado. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2014, 6:02 PM MDT (00:02 UTC)
- Expired
- Jun 22, 2014, 7:00 PM MDT
- In force
- 58 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Baca County, CO, Bent County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 158 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 2:16 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.0 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -315 J/kg
- Mixed-layer LCL
- 2643 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -90 m²/s²
- 0-3 km storm-relative helicity
- -99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
917
WUUS55 KPUB 230002
SVRPUB
COC009-011-099-230100-
/O.NEW.KPUB.SV.W.0086.140623T0002Z-140623T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
602 PM MDT SUN JUN 22 2014
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN PROWERS COUNTY IN SOUTHEAST COLORADO...
NORTHWESTERN BACA COUNTY IN SOUTHEAST COLORADO...
SOUTHEASTERN BENT COUNTY IN SOUTHEAST COLORADO...
* UNTIL 700 PM MDT
* AT 602 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
TWO BUTTES RESERVOIR...OR 15 MILES NORTHWEST OF SPRINGFIELD...
MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD AND TWO BUTTES RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3745 10302 3774 10299 3777 10253 3729 10251
TIME...MOT...LOC 0002Z 267DEG 25KT 3760 10278
HAIL...1.00IN
WIND...60MPH
$$
HODANISH2 follow-up statements
222 WWUS55 KPUB 230017 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 617 PM MDT SUN JUN 22 2014 COC009-011-099-230100- /O.CON.KPUB.SV.W.0086.000000T0000Z-140623T0100Z/ PROWERS CO-BACA CO-BENT CO- 617 PM MDT SUN JUN 22 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT FOR SOUTHWESTERN PROWERS...NORTHWESTERN BACA AND SOUTHEASTERN BENT COUNTIES... AT 617 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TWO BUTTES RESERVOIR...OR 13 MILES NORTH OF SPRINGFIELD...MOVING EAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... SPRINGFIELD AND TWO BUTTES RESERVOIR. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3745 10302 3774 10299 3777 10253 3729 10251 TIME...MOT...LOC 0017Z 267DEG 25KT 3761 10265 HAIL...<.75IN WIND...60MPH $$ HODANISH
616
WWUS55 KPUB 230038
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
637 PM MDT SUN JUN 22 2014
COC009-011-099-230100-
/O.CON.KPUB.SV.W.0086.000000T0000Z-140623T0100Z/
PROWERS CO-BACA CO-BENT CO-
637 PM MDT SUN JUN 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR SOUTHWESTERN PROWERS...NORTHWESTERN BACA AND SOUTHEASTERN BENT
COUNTIES...
AT 637 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TWO BUTTES...
OR 16 MILES NORTHEAST OF SPRINGFIELD...MOVING EAST AT 30 MPH.
HAZARD...63 MPH WIND GUSTS.
SOURCE...SPRINGFIELD WEATHER SENSOR.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD AND TWO BUTTES RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3745 10302 3774 10299 3777 10253 3729 10251
TIME...MOT...LOC 0037Z 267DEG 25KT 3762 10247
HAIL...<.75IN
WIND...70MPH
$$
HODANISHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:54 PM MDT, 2 hours 8 minutes earlier.
Area forecast discussion, Jun 22, 3:54 PM MDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 354 PM MDT SUN JUN 22 2014 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 240 PM MDT SUN JUN 22 2014 WILL KEEP THIS DISCUSSION BRIEF DUE TO ONGOING SEVERE WEATHER. MAIN NEAR/SHORT-TERM METEOROLOGICAL CONCERNS FROM LATE THIS AFTERNOON INTO MONDAY CONTINUE TO BE TEMPERATURES AND POPS(INCLUDING STRONG TO SEVERE STORMS AT TIMES IN COMBINATION WITH LOCALLY HEAVY RAIN AT TIMES)...ONCE AGAIN FAVORING EASTERN SECTIONS OF THE FORECAST DISTRICT AS WELL AS TEMPERATURES. ACTIVE METEOROLOGICAL CONDITIONS CURRENTLY IN PLACE OVER EASTERN PORTIONS OF THE CWFA WITH A FEW STRONG TO SEVERE THUNDERSTORMS TRAVERSING PORTIONS OF PUEBLO...CROWLEY AND KIOWA COUNTIES. IN ADDITION...A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR A LARGE PORTIONS OF THE INTERSTATE 25 CORRIDOR AND THE SOUTHEASTERN COLORADO PLAINS UNTIL 9 PM MDT. THE COMBINATION OF ADEQUATE ATMOSPHERIC MOISTURE INTERACTING WITH FAVORABLE DEEP-LAYER SHEARS AND ANOTHER UPPER DISTURBANCE WILL ALLOW FOR ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS OVER THE FORECAST DISTRICT...ESPECIALLY FROM MONDAY AFTERNOON INTO MONDAY EVENING. AS ALWAYS...WFO PUEBLO WILL MONITOR CLOSELY. TEMPERATURES RUNNING NEAR LATE JUNE CLIMATOLOGICAL AVERAGES ARE ONCE AGAIN ANTICIPATED OVER THE MAJORITY OF THE FORECAST DISTRICT FROM TONIGHT INTO MONDAY. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 240 PM MDT SUN JUN 22 2014 ...MOIST THROUGH TUESDAY THEN DRIER AND WARMER... PATTERN WILL REMAIN DRIVEN BY DAILY ROUNDS OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS THROUGH TUESDAY EVENING. MODELS CONTINUE TO SHOW DAILY SHORTWAVES TRACKING EAST SOUTHEAST ACROSS COLORADO DURING THE AFTERNOON AND EVENING HOURS...TRIGGERING RENEWED CONVECTION EACH DAY. MODELS ALSO CONTINUE TO SHOW CONVECTION MERGING INTO CLUSTERS AND/OR MASSES AS THEY MOVE SOUTHEAST...TRANSITIONING FROM INITIAL SEVERE HAIL/LOCAL HEAVY RAIN/LOCAL WIND GUST THREAT...TO MORE WIDESPREAD HEAVY RAIN/WIND THREAT WITH TIME. PLAINS WILL HAVE TO BE MONITORED FOR FLASH FLOOD THREAT EACH DAY. ALSO...IF DEEPER MOISTURE CAN MAKE IT FAR ENOUGH WEST INTO THE BURN SCAR AREAS ALONG THE EASTERN SLOPES OF THE MOUNTAINS...SUCH AS THE WALDO CANYON SCAR...THEN THESE AREAS WILL ALSO HAVE TO BE MONITORED CLOSELY FOR FLASH FLOOD POTENTIAL THROUGH TUESDAY EVENING. STARTING WEDNESDAY...LOOKS LIKE WE BEGIN A TRANSITION OUT OF THIS PATTERN. STILL SOME SHOWER/THUNDERSTORM THREAT THIS DAY...BUT MAINLY PUSHED OFF TO THE NORTH AND EAST OF THE FORECAST AREA...EITHER ALONG THE PALMER DIVIDE OR ALONG THE KANSAS BORDER. THURSDAY THROUGH SUNDAY...LOOKS GENERALLY WARM. COULD BE SOME HIGH BASED STUFF OVER THE MOUNTAINS THURSDAY AFTERNOON...WITH PRIMARILY A LIGHTNING THREAT. BUT...OTHER THAN THAT IT LOOKS HOT..DRY AND BREEZY AT TIMES. DEPENDING ON THE STATE OF THE FUELS AT THE TIME ...THERE MAY BE FIRE WEATHER CONCERNS. LW && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 240 PM MDT SUN JUN 22 2014 MAIN AVN CONCERN WILL BE POTENTIAL FOR TS THIS AFTERNOON AND FOR POSSIBLE LOW CIGS LATE TONIGHT. SHOWERS AND THUNDERSTORMS WITH HAZARDOUS LIGHTNING...HAIL AND GUSTY WINDS AROUND 40 KNOTS AT TIMES ARE ANTICIPATED INTO THIS EVENING AND THEN AGAIN FROM LATER MONDAY INTO MONDAY NIGHT...ESPECIALLY IN AND NEAR THE KCOS AND KPUB TAF SITES. KALS IS STILL PROJECTED TO REMAIN DRY...ALTHOUGH ISOLD THUNDERSTORMS WILL POSSIBLE OVER SECTIONS OF THE SAN LUIS VALLEY THIS AFTERNOON. A BROKEN TO OVERCAST LAYER OF STRATUS WITH MVFR CIGS AT TIMES IS EXPECTED TO DEVELOP OVER MANY PORTIONS OF EASTERN COLORADO BY MIDNIGHT AND CONTINUE UNTIL APPROXIMATELY 16Z MONDAY. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...77 LONG TERM...LW AVIATION...77
Hazardous weather outlook, Jun 22, 11:11 AM MDT, 6 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1111 AM MDT SUN JUN 22 2014 COZ058>089-093>099-231715- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1111 AM MDT SUN JUN 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT MOVING SOUTH ACROSS THE EASTERN COLORADO PLAINS IS EXPECTED TO PRODUCE INCREASED THUNDERSTORM ACTIVITY FROM THIS AFTERNOON INTO THIS EVENING. STORMS ARE PROJECTED TO DEVELOP OVER THE MOUNTAINS AND THEN SPREAD EASTWARD DURING THE AFTERNOON. THE PRIMARY THUNDERSTORM THREATS WILL BE HAZARDOUS CLOUD TO GROUND LIGHTNING AS WELL AS LOCALIZED WIND GUSTS TO AROUND 45 MPH AT TIMES. ONE OR TWO STORMS EAST OF INTERSTATE 25 COULD BECOME STRONG TO SEVERE...WITH WIND GUSTS TO 60 MPH AND HAIL TO AROUND ONE INCH DIAMETER. THE HIGHEST THREAT FOR SEVERE WEATHER WILL BE OVER PORTIONS OF EASTERN EL PASO COUNTY AS WELL AS OVER CROWLEY...KIOWA ...BENT...PROWERS...AND BACA COUNTIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERE STORMS WILL BE POSSIBLE MONDAY AND TUESDAY OVER THE EASTERN PLAINS AND INTERSTATE 25 CORRIDOR. THE MOSTLY LIKELY METEOROLOGICAL THREAT FROM THESE SEVERE STORMS IS LARGE HAIL. IF THE LOW LEVEL MOISTURE IS SUFFICIENTLY DEEP...SOME SEVERE STORMS COULD BE POSSIBLE OVER THE EASTERN MOUNTAINS. ON WEDNESDAY...THE THREAT FOR SEVERE STORMS IS EXPECTED TO DECREASE ...WITH THE HIGHEST CHANCES FOR STRONGER STORMS NEAR THE KANSAS BORDER. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THE MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE EAST OF INTERSTATE 25 THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jun 22, 5:07 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
507 PM MDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM HAIL 4 E SHERIDAN LAKE 38.47N 102.21W
06/22/2014 M1.00 INCH KIOWA CO TRAINED SPOTTER
0433 PM TSTM WND DMG 9 N BRANDON 38.58N 102.44W
06/22/2014 KIOWA CO TRAINED SPOTTER
8 TO 10 INCH TREE LIMBS BLOWN DOWN.
0346 PM HAIL 3 NNE BLENDE 38.28N 104.52W
06/22/2014 M1.50 INCH PUEBLO CO NWS OFFICE
0334 PM HAIL PUEBLO 38.27N 104.61W
06/22/2014 M1.00 INCH PUEBLO CO LAW ENFORCEMENT
0248 PM HAIL 12 NE COLORADO CITY 38.05N 104.68W
06/22/2014 E1.25 INCH PUEBLO CO SOCIAL MEDIA
&&
RMGLocal storm report, Jun 22, 5:12 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
512 PM MDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM TSTM WND GST 8 SE SHERIDAN LAKE 38.38N 102.19W
06/22/2014 M62 MPH KIOWA CO TRAINED SPOTTER
&&
PJCLocal storm report, Jun 22, 5:13 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
513 PM MDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM TSTM WND GST 12 SSE SHERIDAN LAKE 38.31N 102.21W
06/22/2014 M60 MPH KIOWA CO TRAINED SPOTTER
&&
PJCLocal storm report, Jun 22, 5:23 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
523 PM MDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM TSTM WND GST 4 S CHERAW 38.05N 103.51W
06/22/2014 M70 MPH OTERO CO ASOS
&&
RMGLocal storm report, Jun 22, 5:25 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
525 PM MDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM TSTM WND GST 4 S CHERAW 38.05N 103.51W
06/22/2014 M72 MPH OTERO CO ASOS
&&
CORRECTED EVENT
RMGSpecial weather statement, Jun 22, 5:26 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 526 PM MDT SUN JUN 22 2014 COZ093-094-097-099-230000- LA JUNTA VICINITY/OTERO COUNTY CO-EASTERN LAS ANIMAS COUNTY CO- SPRINGFIELD VICINITY/BACA COUNTY CO- LAS ANIMAS VICINITY/BENT COUNTY CO- 526 PM MDT SUN JUN 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAS ANIMAS... SOUTHEASTERN OTERO...NORTHWESTERN BACA AND SOUTHERN BENT COUNTIES UNTIL 600 PM MDT... AT 526 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES SOUTHEAST OF HIGBEE...OR 26 MILES SOUTHEAST OF NORTH LA JUNTA...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HIGBEE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3761 10362 3785 10360 3776 10281 3749 10284 TIME...MOT...LOC 2326Z 274DEG 16KT 3766 10327 HODANISH
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 6:18 PM MDT | Special Weather Statement | PUB | Prowers | 27 min |
| Jun 22, 6:30 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 60 min |
| Jun 22, 6:42 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas, Prowers | 36 min |
| Jun 22, 7:24 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 31 min |
| Jun 23, 1:03 PM MDT | Special Weather Statement | PUB | Teller | 27 min |
| Jun 23, 1:30 PM MDT | Special Weather Statement | PUB | El Paso | 45 min |
| Jun 23, 1:36 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Jun 23, 3:32 PM MDT | Special Weather Statement | PUB | Pueblo | 28 min |
| Jun 23, 3:39 PM MDT | Special Weather Statement | PUB | Las Animas | 36 min |
| Jun 23, 3:52 PM MDT | Special Weather Statement | PUB | Pueblo | 23 min |
| Jun 23, 4:12 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 27 min |
| Jun 23, 4:16 PM MDT | Special Weather Statement | PUB | Teller | 29 min |
| Jun 23, 4:32 PM MDT | Special Weather Statement | PUB | Otero | 58 min |
| Jun 23, 4:44 PM MDT | Special Weather Statement | PUB | Pueblo | 31 min |
| Jun 23, 5:07 PM MDT | Special Weather Statement | PUB | Otero | 53 min |
| Jun 23, 5:23 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 52 min |
| Jun 23, 5:28 PM MDT | Special Weather Statement | PUB | Pueblo | 32 min |
| Jun 23, 5:59 PM MDT | Special Weather Statement | PUB | Otero | 31 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.